I saw an ENT man In Singapore ( I am working here for a year) recently because of dizziness. I had been sleepoing very badly for about 3 weeks before seeing him.and I also told him about my headaches. he suggested the headaches could be caused by allergies. I told him since I started avoiding milk and painkillers, my headaches have got better but not completely and I still always have some background headaches all the time. I also told him I am quite allergic to house dust. he showed no interest in my dizziness except to give me some medication which he says will help my dizziness. ( I was referred to him by a GP.)
he said he would give me medication and then that would help him to decide if my headaches are caused by allergies. he gave me the following for 3 weeks:
1. nasacort AQ nasal spray 240 doses.
2.Racetam (piracetam) 400 mg - 40 pills
3.Telfast 180 mg - 60 tablets. (fexotenadine hydrochlorine)
4.Prednisolone 5 mg - 40 tablets
I am not happy to be taking so many drugs and have not started on any. My main concern for visiting him was my dizziness but he just dismissed it. I had only mentioned my headaches in passing. I wonder why I should have to take all these medication just to find out if my headaches are caused by allergies. He said that the medication was diagnostic to help him decide if my headaches are caused by allergies! It all sound strange to me for if they were caused by allergies why doesnt he try and find out what my allergies I avoided milk, wheat, corn, yeast, gluten for a long time but now I am avoiding mainly milk and do take small amounts of the others.
Please can you help me decide what to do? shall I just forget about all these medication and perhaps see a neurologist? I had an MRI scan done about 6 years ago in the UK and it was normal. Actually my headaches are now liveable whereas 7 years ago they were really bad. My problem right now is dizziness and insomnia for the past 3 weeks. I do sleep but not enough.
Your advice will be much appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.